M. E. Alonso, E. Becker, M. Roy, and T. Wörmann, Algorithms in algebraic geometry and applications, Multiplicities, and Idempotents for Zero-dimensional Systems, pp.1-15, 1996.

A. Ayad, Complexity of solving parametric polynomial systems, Journal of Mathematical Sciences, vol.1, issue.171, 2006.
DOI : 10.1007/s10958-011-0616-z

URL : https://hal.archives-ouvertes.fr/tel-00127383

A. Ayad, Complexity of solving parametric polynomial systems, Journal of Mathematical Sciences, vol.1, issue.171, pp.635-661, 2011.
DOI : 10.1007/s10958-011-0616-z

URL : https://hal.archives-ouvertes.fr/tel-00127383

A. Ayad, A. Fares, and Y. Ayyad, An algorithm for solving zero-dimensional parametric systems of polynomial homogeneous equations, J. Nonlinear Sciences Appl, vol.5, issue.6, pp.426-438, 2012.

D. Bernstein, The number of roots of a system of equations, Functional Analysis and Its Applications, vol.30, issue.2, pp.183-185, 1975.
DOI : 10.1007/BF01075595

H. F. Blichfeldt, A new principle in the geometry of numbers, with some applications, Transactions of the American Mathematical Society, vol.15, issue.3, pp.227-235, 1914.
DOI : 10.1090/S0002-9947-1914-1500976-6

A. Bostan, P. Flajolet, B. Salvy, and É. Schost, Fast computation of special resultants, Journal of Symbolic Computation, vol.41, issue.1, pp.1-29, 2006.
DOI : 10.1016/j.jsc.2005.07.001

URL : https://hal.archives-ouvertes.fr/inria-00000960

Y. Bouzidi, S. Lazard, G. Moroz, M. Pouget, F. Rouillier et al., Improved algorithms for solving bivariate systems via Rational Univariate Representations, 2015.
DOI : 10.1016/j.jco.2016.07.002

URL : https://hal.archives-ouvertes.fr/hal-01114767

C. Brand and M. Sagraloff, On the complexity of solving zero-dimensional polynomial systems via projection ACM, 2016. [10] J. Canny. Some algebraic and geometric computations in PSPACE, Proc. of the ACM on International Symposium on Symbolic and Algebraic Computation (ISSAC) Proc. 20th STOC, pp.151-158, 1988.

J. Canny and I. Emiris, A subdivision-based algorithm for the sparse resultant, Journal of the ACM, vol.47, issue.3, pp.417-451, 2000.
DOI : 10.1145/337244.337247

J. F. Canny, E. Kaltofen, and L. Yagati, Solving systems of nonlinear polynomial equations faster, Proceedings of the ACM-SIGSAM 1989 international symposium on Symbolic and algebraic computation , ISSAC '89, pp.121-128, 1989.
DOI : 10.1145/74540.74556

D. Cox, J. Little, and D. Shea, Using Algebraic Geometry. Number 185 in GTM, 2005.

X. Dahan and E. Schost, Sharp estimates for triangular sets, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, pp.103-110, 2004.
DOI : 10.1145/1005285.1005302

C. D. Andrea and I. Emiris, Computing sparse projection operators, Contemporary Mathematics, vol.286, pp.121-140, 2001.

C. D. Andrea, A. Galligo, and M. Sombra, Quantitative Equidistribution for the Solutions of Systems of Sparse Polynomial Equations, American Journal of Mathematics, vol.136, pp.1543-1579, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00918250

C. D. Andrea, T. Krick, and M. Sombra, Heights of varieties in multiprojective spaces and arithmetic nullstellensätze, Annales scientifiques de l'École Normale Supérieure, pp.549-627, 2013.

C. D. Andrea and M. Sombra, A Poisson formula for the sparse resultant, Proceedings of the London Mathematical Society, p.69, 2015.

J. Dumas, E. Kaltofen, E. Thomé, and G. Villard, Linear Time Interactive Certificates for the Minimal Polynomial and the Determinant of a Sparse Matrix, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC '16, pp.199-206, 2016.
DOI : 10.1145/2930889.2930908

URL : https://hal.archives-ouvertes.fr/hal-01266041

I. Emiris, B. Mourrain, and E. Tsigaridas, The DMM bound, Proceedings of the 2010 International Symposium on Symbolic and Algebraic Computation, ISSAC '10, pp.243-250, 2010.
DOI : 10.1145/1837934.1837981

URL : https://hal.archives-ouvertes.fr/inria-00393833

I. Z. Emiris and A. Mantzaflaris, Multihomogeneous resultant formulae for systems with scaled support, Journal of Symbolic Computation, vol.47, issue.7, pp.820-842, 2012.
DOI : 10.1016/j.jsc.2011.12.010

URL : http://arxiv.org/abs/0904.4064

I. Z. Emiris, A. Mantzaflaris, and E. Tsigaridas, On the Bit Complexity of Solving Bilinear Polynomial Systems, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC '16, pp.215-222, 2016.
DOI : 10.1145/2930889.2930919

URL : https://hal.archives-ouvertes.fr/hal-01401134

I. Z. Emiris and V. Y. Pan, Symbolic and Numeric Methods for Exploiting Structure in Constructing Resultant Matrices, Journal of Symbolic Computation, vol.33, issue.4, pp.393-413, 2002.
DOI : 10.1006/jsco.2002.0520

URL : http://doi.org/10.1006/jsco.2002.0520

I. Z. Emiris and V. Y. Pan, Improved algorithms for computing determinants and resultants, Journal of Complexity, vol.21, issue.1, pp.43-71, 2005.
DOI : 10.1016/j.jco.2004.03.003

L. D. Feo, J. Doliskani, and É. Schost, Fast arithmetic for the algebraic closure of finite fields, ISSAC'14, pp.122-129, 2014.

I. Gelfand, M. Kapranov, and A. Zelevinsky, Discriminants, Resultants and Multidimensional Determinants, 1994.
DOI : 10.1007/978-0-8176-4771-1

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

URL : http://doi.org/10.1006/jcom.2000.0571

E. L. Kaltofen, M. Nehring, and B. D. Saunders, Quadratic-time certificates in linear algebra, Proceedings of the 36th international symposium on Symbolic and algebraic computation, ISSAC '11, pp.171-176, 2011.
DOI : 10.1145/1993886.1993915

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Krick, L. Pardo, and M. Sombra, Sharp estimates for the arithmetic Nullstellensatz, Duke Math. J, vol.109, issue.3, pp.521-598, 2001.

D. Lazard, Algèbre linéaire sur k[x1, . . . , xn] et elimination, Bull. Soc. Math. France, vol.105, issue.2, pp.165-190, 1977.

G. Lecerf, Une alternative aux méthodes de réécriture pour la résolution des systèmes algébriques, 2001.

C. Martìnez and M. Sombra, An arithmetic Bernstein-Kusnirenko inequality, p.2016

E. Mehrabi and E. Schost, A softly optimal Monte Carlo algorithm for solving bivariate polynomial systems over the integers, Journal of Complexity, vol.34, pp.78-128, 2016.
DOI : 10.1016/j.jco.2015.11.009

F. Rouillier, Solving Zero-Dimensional Systems Through the Rational Univariate Representation, Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.
DOI : 10.1007/s002000050114

URL : https://hal.archives-ouvertes.fr/inria-00073264

M. Safey-el-din and É. Schost, Bit complexity for multi-homogeneous polynomial system solving application to polynomial minimization, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01319729

A. Schönhage, The fundamental theorem of algebra in terms of computational complexity, 1982.

É. Schost, Computing Parametric Geometric Resolutions, Applicable Algebra in Engineering, Communication and Computing, vol.13, issue.5, pp.349-393, 2003.
DOI : 10.1007/s00200-002-0109-x

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Sombra, Estimaciones para el teorema de ceros de Hilbert, 1998.

M. Sombra, The height of the mixed sparse resultant, American Journal of Mathematics, vol.126, issue.6, pp.1253-1260, 2004.
DOI : 10.1353/ajm.2004.0050

URL : https://hal.archives-ouvertes.fr/hal-00119390

A. Storjohann, The shifted number system for fast linear algebra on integer matrices, Journal of Complexity, vol.21, issue.4, pp.609-650, 2005.
DOI : 10.1016/j.jco.2005.04.002

B. Sturmfels, On the newton polytope of the resultant, Journal of Algebraic Combinatorics, vol.3, issue.2, pp.207-236, 1994.
DOI : 10.1023/A:1022497624378

B. Sturmfels and A. Zelevinsky, Multigraded Resultants of Sylvester Type, Journal of Algebra, vol.163, issue.1, pp.115-127, 1994.
DOI : 10.1006/jabr.1994.1007